# SDR R61A201207140361

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 13,532 hours, 10,786 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066906001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP AT FRAME 89 BETWEEN STRINGER 11L AND 12L WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CRACKED SHEAR CLIP AT FRAME 89 BETWEEN STRINGERS 11L AND 12L IAW SRM 51-40-02, 51-41-01 AND 51-41-02.
